Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Jacksonville, FL

May 13, 2007Hamilton County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 13, 2007, 7:43 PM EDT for Hamilton County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2007, 7:43 PM EDT (23:43 UTC)
Expired
May 13, 2007, 8:30 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Hamilton County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 132343
SVRJAX
FLC047-140030-
/O.NEW.KJAX.SV.W.0049.070513T2343Z-070514T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT SUN MAY 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HAMILTON COUNTY IN NORTHERN FLORIDA

* UNTIL 830 PM EDT

* AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF JASPER...AND MOVING SOUTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JASPER.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3059 8283 3059 8270 3057 8273 3052 8275
      3040 8285 3050 8304 3061 8294 3061 8285

$$

HURLBUT
2 follow-up statements
000 
WWUS52 KJAX 140006
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 PM EDT SUN MAY 13 2007

FLC047-140030-
/O.CON.KJAX.SV.W.0049.000000T0000Z-070514T0030Z/
HAMILTON FL-
806 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EASTERN HAMILTON COUNTY...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR JASPER...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JASPER.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3059 8283 3059 8270 3056 8272 3052 8273
      3041 8265 3035 8275 3045 8300 3060 8293
      3061 8285

$$

SHASHY
000 
WWUS52 KJAX 140029
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
829 PM EDT SUN MAY 13 2007

FLC047-140039-
/O.EXP.KJAX.SV.W.0049.000000T0000Z-070514T0030Z/
HAMILTON FL-
829 PM EDT SUN MAY 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON COUNTY
EXPIRES AT 830 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3059 8283 3059 8270 3056 8272 3052 8273
      3041 8265 3035 8275 3045 8300 3060 8293
      3061 8285

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:52 PM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, May 13, 2:52 PM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN MAY 13 2007

...ISOLD STRONG/SVR STORMS THIS AFTERNOON ACROSS OUR S FL ZONES...

.SYNOPSIS...SCATTERED CONVECTION IS BREAKING OUT ACROSS OUR SOUTHERN FL
ZONES WHERE OUTFLOW FORCING IS COMBINING WITH AFTN INSTABILITY. SPC
HAS INCLUDED THESE ZONES IN A SLIGHT RISK FOR SEVERE STORMS FOR THE
REMAINDER OF TODAY WITH THE PRIMARY CONCERNS BEING HAIL AND DAMAGING
WIND GUSTS. MODIFIED SOUNDINGS SHOWED CAPES IN THE 3-4K J/KG RANGE
WITH MODIFIED SFC T/TD OF 84/70 DEG. LEADING EDGE OF SFC COLD FRONT
IS APPROACHING THE ALTAMAHA RIVER. ALOFT A MEAN TROUGH WAS PUSHING
OFFSHORE THE ATLANTIC SEABOARD WHILE A STRONG RIDGE WAS BUILDING
OVER THE CENTRAL CONUS.

.SHORT TERM...TONIGHT THROUGH WED...
TONIGHT...FOLLOWING EVENING CONVECTION ASSOCIATED WITH SEABREEZES
AND OUTFLOW FORCING ACROSS OUR S FL ZONES...EXPECT A COOLER MORE
STABLE NNE SURGE DOWN THE COAST WITH POSSIBLE LAKE WIND ADVISORY
CONDITIONS DEVELOPING AFTER 06Z ALONG OUR COASTAL COUNTIES. STRATUS
TRAILING THE FRONT WILL MAKE FOR MOSTLY CLOUDY TO PARTLY CLOUDY
SKIES ALONG THE IMMEDIATE COAST... AND SHALLOW MOISTURE AND LLVL
CONVERGENCE MAY SUPPORT A FEW SHRA AND PATCHY DRIZZLE AFTER
MIDNIGHT. AREAS OF SMOKE WILL FOCUS ACROSS THE SUWANNEE VALLEY
TONIGHT AND WILL COMBINE WITH PATCHY FOG... ALTHOUGH NOT SURE IF A
DENSE SMOKE ADVISORY WILL BE NEEDED SINCE WINDS WILL KEEP ATMOSPHERE
MIXED...BUT HAVE INCLUDED AREAS OF SMOKE FOR AREAS ALONG THE I-10
AND I-75 CORRIDORS. MIN TEMPS WILL RANGE FROM THE LOWER 60S INLAND
TO NEAR 70 ALONG THE COAST.

TUE AND WED...HIGH PRESSURE BUILDING OVER THE MID ATLANTIC REGION
WILL BRIDGE THE SFC FRONT CONFINING THE DEEPEST MOISTURE TO OUR
SOUTH WHILE BRINGING A TIGHT LOW LEVEL PRESSURE GRADIENT OVER OUR
AREA. EXPECT A LAKE WIND ADVISORY WILL BE NEED FOR AT LEAST THE
COASTAL ZONES AS WELL AS CLAY AND PUTNAM COUNTIES WITH SUSTAINED
SPEEDS NEAR 20 MPH AND GUSTS TO 30 MPH TUE. FURTHER INLAND EXPECT
BREEZY WINDS 15-20 MPH. WED BREEZY CONDITIONS WILL CONTINUE ALONG
THE COAST.

WE MAY HAVE JUST ENOUGH MOISTURE TO SUPPORT A FEW AFTN/EVENING
SHRA/TS MAINLY S OF FLAGLER BEACH TO OCALA EACH AFTN. FLOW WILL VEER
ESE THROUGH THE PERIOD WITH THE WARMEST TEMPS FOCUSED INLAND TOWARD
THE I-75 CORRIDOR. TUE MAXES IN THE MID 70S ARE EXPECTED ALONG THE
COAST TO LOW 80S INLAND...THEN WED MORE OF A SLY LOW LEVEL FLOW AND
STRONGER RIDGING ALOFT WILL WARM TEMPS INTO THE LOW 80S COAST TO
UPPER 80S/NEAR 90 WELL INLAND.

.LONG TERM...THU THROUGH SUN...
NEXT SHOT OF PRECIP IS THU ASSOCIATED WITH ANOTHER COLD FRONT.
TRAILING THE FRONT COOLER TEMPS ARE EXPECTED FRI AND SAT. SFC RIDGE
BUILDS OFFSHORE OF THE EASTERN SEABOARD OVER THE WEEKEND WITH
ONSHORE FLOW RETURNING AND TEMPS MODIFYING FROM THE LOW 80S FRI TO
THE UPPER 80S BY SUN.

&&

.AVIATION...GNV WILL BE MVFR WITH SMOKE THRU THE EVNG AND TSTMS
ARE EXPECTED. OTHER TAF SITES WILL REMAIN VFR UNTIL NE WINDS BRING
LOW STRATUS WITH MVFR CIGS TO THE COAST.

&&

.MARINE...NORTHEAST SURGE WILL PUSH THRU COASTAL WATERS TONIGHT
ENTERING GA WATERS ARND MIDNIGHT AND REACHING THE SRN OFFSHORE
WATERS ARND SUNRISE. BY WEDNESDAY THE HIGH MOVES EAST OF THE
WATERS AND SE WINDS/SEAS WILL DIMINISH. NEXT FRONT WILL KICK UP
WINDS THURS NIGHT AND FRIDAY.

&&

.FIRE WEATHER...GUSTY NORTHEASTERLY WINDS WILL BE A CONCERN ON
MONDAY. WINDS WILL INCREASE TO 15 TO 20 MPH INLAND AND UP TO 25
MPH NEAR THE COAST...AND GUSTS UP TO 25 OR 35 MPH WILL BE
POSSIBLE. BY TUESDAY EASTERLY WINDS WILL BE 10 TO 15 MPH WITH
GUSTS TO 25 MPH NEAR THE COAST. WINDS WILL BE LIGHT ON WED AND
THURS THEN INCREASE MARKEDLY AFTER ANOTHER FRONT ON FRIDAY.
RELATIVE HUMIDITY IS EXPECTED TO BE ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  82  57  85 /  20   0   0  10
SSI  67  74  66  77 /  30   0   0  10
JAX  66  77  61  82 /  30  10   0  10
SGJ  69  76  65  79 /  30  20  10  10
GNV  64  82  60  85 /  40  20  10  10
OCF  65  82  61  85 /  40  30  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...DENSE SMOKE ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR BAKER-
     COLUMBIA-HAMILTON-SUWANNEE.

GA...DENSE SMOKE ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR CHARLTON-
     CLINCH-ECHOLS-WARE.

AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
     TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 11 PM EDT TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ENYEDI/TRABERT/
Hazardous weather outlook, May 13, 4:11 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT SUN MAY 13 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
411 PM EDT SUN MAY 13 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
...SLIGHT RISK OF SEVERE STORMS MAINLY SOUTH OF GAINESVILLE TO
SAINT AUGUSTINE THIS AFTERNOON...
...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.THUNDERSTORM IMPACT...SCATTERED THUNDERSTORMS WILL CONTINUE TO
AFFECT AREAS MAINLY SOUTH OF A GAINESVILLE TO SAINT AUGUSTINE LINE
THIS AFTERNOON AND EVENING. SOME STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ARE POSSIBLE AND THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL...GUSTY WINDS TO 60 MPH AND EXCESSIVE LIGHTNING.
STORM MOTION WILL BE NEARLY STATIONARY SOUTH OF INTERSTATE 10 THIS
AFTERNOON...SO PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.WILDFIRE AND DENSE SMOKE/FOG IMPACT...LARGE WILDFIRES CONTINUE
ACROSS THE REGION PROMPTING SOME EVACUATIONS AND ROAD CLOSURES.
RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES.
PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN
INDOORS IN AREAS WITH THICK SMOKE.

.RIP CURRENT IMPACT...INCREASING NORTHEAST WINDS AND BUILDING SEAS
LATE THIS AFTERNOON WILL BRING A MODERATE RISK OF RIP CURRENTS AT
AREA BEACHES.

.WIND AND SEA IMPACT...A SMALL CRAFT ADVISORY IS IN EFFECT FROM
TONIGHT THROUGH WEDNESDAY MORNING. A COLD FRONTAL PASSAGE WILL
LEAD TO A NORTHEASTERLY SURGE IN WINDS AND SEAS CREATING HAZARDOUS
CONDITIONS FOR MARINERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD.

LAKE WIND ADVISORY CONDITIONS ARE POSSIBLE ON MONDAY ACROSS PORTIONS
OF THE AREA AS NORTHEAST WINDS INCREASE TO 20 MPH WITH GUSTS TO NEAR
30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 13, 6:14 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT SUN MAY 13 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141500-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
614 PM EDT SUN MAY 13 2007

THE FOLLOWING MESSAGE ON ROAD CLOSURES IN NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA IS TRANSMITTED AT THE REQUEST OF FLORIDA AND
GEORGIA EMERGENCY MANAGEMENT AGENCIES.

DUE TO DENSE SMOKE FROM NEARBY WILDFIRES...MANY ROADS ARE CLOSED
ACROSS NORTH FLORIDA AND SOUTH GEORGIA...INCLUDING PORTIONS OF
INTERSTATE 10 AND INTERSTATE 75. SMALLER ROADS IN THE VICINITY OF THE
LARGER THOROUGHFARES ARE IMPASSABLE AT TIMES DUE TO DENSE SMOKE.

INTERSTATE 75 IS CLOSED FROM EXIT 16/STATE ROAD 84 IN VALDOSTA
GEORGIA TO U.S. HIGHWAY 90 IN LAKE CITY FLORIDA.

INTERSTATE 10 IS CLOSED FROM U.S. HIGHWAY 90 JUST WEST OF LIVE OAK IN
SUWANNEE COUNTY FLORIDA TO U.S. HIGHWAY 90 JUST EAST OF SANDERSON IN
BAKER COUNTY FLORIDA.

U.S. HIGHWAY 441 IS CLOSED FROM STATE ROAD 6 NEAR FARGO TO STATE ROAD
100. THE INTERSTATE 10/U.S. HIGHWAY 441 INTERCHANGE IS CLOSED NORTH
OF LAKE CITY.

STATE ROAD 185 IS CLOSED IN SOUTHWEST CHARLTON COUNTY GEORGIA.

MOST OF HIGHWAY 94/STATE ROAD 2 IS CLOSED FROM CHARLTON COUNTY TO
ECHOLS COUNTY IN GEORGIA.

MOST OF STATE ROAD 177 IS CLOSED FROM FARGO TO STEPHEN FOSTER STATE
PARK...NORTHWARD TO HIGHWAY 1 IN SOUTHEAST GEORGIA.

PLEASE TRY TO AVOID TRAVEL INTO THESE AREAS.

ENYEDI
Special weather statement, May 13, 6:23 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT SUN MAY 13 2007

GAZ162-132315-
ECHOLS-
623 PM EDT SUN MAY 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...

AT 623 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ECHOLS COUNTY...OR 13 MILES EAST OF
STATENVILLE...MOVING SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Local storm report, May 13, 6:25 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 NE TRENTON            29.66N 82.77W
05/13/2007  E0.75 INCH       GILCHRIST          FL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED BY PUBLIC. TREE FELL ON
            POWERLINE ON STATE ROAD 47.

&&

ARS
Special weather statement, May 13, 6:32 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT SUN MAY 13 2007

GAZ150-164-132315-
CHARLTON-WARE-
632 PM EDT SUN MAY 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON AND WARE
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...

AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF RACE POND...OR 12 MILES
SOUTHWEST OF HOBOKEN...MOVING SOUTHWEST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RACE POND AND STEVEN
FOSTER STATE PARK THROUGH 715 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Special weather statement, May 13, 6:56 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 PM EDT SUN MAY 13 2007

GAZ163-132345-
CLINCH-
656 PM EDT SUN MAY 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...

AT 656 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF FARGO TO 8 MILES NORTHEAST OF FARGO...MOVING SOUTHWEST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FARGO
THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT
Special weather statement, May 13, 7:17 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
717 PM EDT SUN MAY 13 2007

GAZ162-140000-
ECHOLS-
717 PM EDT SUN MAY 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 800 PM EDT...

AT 717 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NEEDMORE...OR 7 MILES WEST OF
FARGO...MOVING SOUTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND NEEDMORE THROUGH 800 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HURLBUT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 10:08 AM EDTDense Smoke AdvisoryJAXBaker, Suwannee6 hr
May 13, 2:39 PM EDTSevere Thunderstorm WarningJAXMarion66 min
May 13, 3:45 PM EDTSevere Thunderstorm WarningJAXMarion60 min
May 13, 4:48 PM EDTSevere Thunderstorm WarningJAXMarion42 min
May 13, 4:50 PM EDTSevere Thunderstorm WarningJAXAlachua55 min
May 13, 5:19 PM EDTDense Smoke AdvisoryJAXBaker, Suwannee16 hr
May 13, 5:53 PM EDTSevere Thunderstorm WarningJAXGilchrist52 min
May 13, 6:45 PM EDTSevere Thunderstorm WarningJAXHamilton60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.